# SDR UIEA2015081900443

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 89,092 hours, 16,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE JUST AFT OF L4 CUT OUT.  REWORKED IAW SRM 53-00-01 DETAIL II.  REPAIR & APPROVAL WITH FLASH RESTORED PROVIDED IN SR 3-3301200735 MSGS.  FORM 8100-9 RECEIVED FOR CATEGORY A REPAIR WITH R1 INSPECTION.
